Urine Infection

Urine infection or urinary tract infection (UTI) commonly affects women. It is usually caused by bacterial infection of the kidneys, bladder, urethra, or ureter. The symptoms include frequent urge to urinate, cloudy or foul-smelling urine, nausea, chills, fever, stomach pain and cramps.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I see white floating layers in my urine. What are they?

Query: Hello doctor, I have white floating layers in my urine as you will see in the attached picture. What are these? I have symptoms such as frequent urination and burning sensation either during or after urination. Please help.  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hi, Welcome to icliniq.com. The white floating things in urine are usually phosphate crystals which often precipitate on keeping urine in a container or when urine is more acidic. Taking lots of water and citrus juices (lemon or orange) will clear up the urine. These white things can also be due to ...  Read Full »

Why is it necessary to drink plenty of water while taking Phenazopyridine?

Query: Hello doctor, I have interstitial cystitis. Why should one drink lots of water while taking Phenazopyridine?  Read Full »


Dr. Rashi Verma

General Practitioner, Family Physician

Answer: Hi, Welcome to icliniq.com. Phenazopyridine is a drug which is used to treat pain, burning urination, increased urination or increased urge to urinate. These symptoms are caused by problems in the lower urinary tract due to infection, injury or any condition that irritated the urinary tract...  Read Full »

What are the effects of Adderall on the penis?

Query: Hi doctor, Around 15 years ago, I used to take a lot of Amphetamine and used to masturbate a lot. As a result, I caused a huge amount of damage to the penis and it constantly leaked urine. 3 years ago, I plucked up the courage finally to see a urologist, who said that my urethra was red and angry. B...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hi, Welcome to icliniq.com. Please relax and do not worry. I think there is no relation about your past habit of Amphetamines and present burning in urethra. The burning pain of the urethra may be due to subclinical infection, which is not detected in urine test that you had. Did you have a urine c...  Read Full »

Why do I have burning sensation after taking antibiotics?

Query: Hello doctor, I am a 33 year old healthy male. Last month, I had an unfortunate sexual exposure (condom's head broke off). I quickly pulled out and washed the genital area with a bathing soap. After few days, I started having a slight itching sensation in the penis. I visited a urologist and he a...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com.I have gone through your reports and I can understand your concern (attachment removed to protect patient identity). The report you have mentioned clearly points towards urinary tract infection (UTI). Presence of RBCs, increased WBCs and epithelial cells clearly indica...  Read Full »

I get recurrent burning and discomfort after treatment of penile fungal infection. Why?

Query: Hello doctor, I get light burning and discomfort after I have been on antibiotics and sterioids. I had fungal penile infection a year and half back. Why does this keep happening?  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hi, Welcome to icliniq.com. Relax and do not worry. If it is very minor burning, then there is nothing to worry much. How is your urine stream? Good or bad. There might be subclinical infection in your urine which is causing this. I suggest you get below tests done if possible and take below medic...  Read Full »

I have abdominal pain during urination and sex. Why do I have this?

Query: Hello doctor, I have abdominal pain during urination for two days. And also having pain in abdomen lower part during sex. And after that only, I am having pain and burning sensation during urination. And also I have to go urgently for urination. I am frequently going. I already had this experience ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. This is most likely due to urinary tract infection. There is no risk of getting stressed due to that. UTI can occur in any female, but the risk increases after sex. But that does not mean that you should not visit a doctor. You can visit a doctor with complaints of bur...  Read Full »

I always have an urge to pee after mastubration. Why?

Query: Hi doctor, I am a 21 year old male. Sometimes, after masturbation I feel urge to urinate regularly after every minute even though there is very less urine. Also I feel pain, some pricking and irritation feel while urinating. Sometimes, even without masturbation same problem occurs. Please advise me ...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hi, Welcome to icliniq.com. It is quite normal to feel an urge to micturate after having coitus or masturbation. However, having pain and prickling sensation while urination is not normal. It suggests that you might have an underlying urinary tract infection. Most common mode of contracting UTI is h...  Read Full »

How to control urine infection in a diabetic?

Query: Hello doctor, I am 45 years old, suffering from diabetes. I have fasting blood sugar avarage 140 to 150 and also I have urine infection showing pus cell in plenty. Kindly suggest me for controlling infection in urine.  Read Full »


Dr. Mashfika N Alam

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have read through your post and I can see that you are on antibiotic. However, the one you are taking is most likely not effective against urinary tract infections you are suffering from. It is important to treat the infection so I would advise you to get a culture...  Read Full »

How much time does it take for Diflucan to cure urinary candidiasis?

Query: Hello doctor, My doctor prescribed Diflucan (14 days / 200 mg) to treat urinary candidiasis. I just took day 6 of Diflucan. I am feeling a little better but still have achiness in pelvic area, bladder. My question is how much longer until I get full relief? Is this normal?  Read Full »


Dr. Vaibhav

Urologist

Answer: Hi, Welcome to icliniq.com. I suppose you have urine culture proven urinary candida infection for which this tablet Diflucan was started. Usually for urinary tract infection, it is given for 1 to 2 weeks depending on patient symptoms. You can continue till two weeks till sypmtoms subside and then ...  Read Full »

What causes a burning sensation at the tip of the penis?

Query: Hello doctor, Recently I have been experiencing a slight burning sensation on the tip of my penis. When I pee, it stings a bit. The stinging sensation is subtle, but there is always a slight urge to pee. It feels like something is streaming down, but I can only feel it when it reaches close to the ...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Considering your history,  the burning sensation might be because of an infection, or due to narrowing of the urine pipe, a condition called as stricture urethra. I suggest the following tests to rule out an infection: Urine routine. Urine culture and sensitivity.  U...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.